My son was recently prescribed Naproxen 500 mg for a back injury. During a weekly drug test, after taking this medicine, he tested positive for THC. I have spent hours researching this and every thing i find says that it will in fact cause a false positive.(including this web site)
I took my son to his regular physician to get yet another drug test today to further prove that my child was not positive for THC. When I approached the drug court with my findings I was basically called a liar and told that I could find anything on the internet. This false positive, if pushed without evidence could cause my child to be kicked out of school. Are there any studies by the fda or any drug manufacturers to back up my claim?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.